MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ELITE PLUS LPW CUP 28/40; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910  ELITE PLUS LPW CUP 28/40; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Catalog Number 965128040
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes Joint Dislocation (2374); Not Applicable (3189); No Code Available (3191)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on 2005 via tha.It was reported that the revision surgery was performed on (b)(6) 2018 to revise the cup, the head, and the stem due to dissociation of the cup and the head.No further information was provided by the hospital.
 
Event or Problem Description
There was a surgery prolonged for less than 30 minutes.
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ELITE PLUS LPW CUP 28/40
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7663343
Report Number1818910-2018-63741
Device Sequence Number16584048
Product Code JDI
UDI-Device Identifier10603295318521
UDI-Public10603295318521
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number965128040
Device Lot Number2521448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/18/2018
08/07/2018
08/24/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date07/18/2018
08/14/2018
08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR